DSpace@TEDU

Browsing Matematik Bölümü by Title

Browsing Matematik Bölümü by Title

Sort by: Order: Results:

  • Solmaz, Şeyda; Bairamov, E.; Cebesoy, S. (HACETTEPE UNIV, FAC SCI, HACETTEPE UNIV, FAC SCI, BEYTEPE, ANKARA 06800, TURKEY, 2020)
    This article is concerned with locations of bound states and spectral singularities of an impulsive Dirac system. By using a transfer matrix, we obtain some spectral properties of this impulsive system. We also examine ...
  • Fen, Mehmet Onur (PERGAMON-ELSEVIER SCIENCE LTD, THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND, 2017)
    The dynamics of unidirectionally coupled chaotic Lorenz systems is investigated. It is revealed that chaos is present in the response system regardless of generalized synchronization. The presence of sensitivity is ...
  • Akhmet, Marat; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2017)
    It is rigorously proved that the chaotic dynamics of the non-smooth system with relay function is persistent even if a chaotic perturbation is applied. We consider chaos in a modified Li-Yorke sense such that there are ...
  • Akhmet, Marat; Feckan, Michal; Fen, Mehmet Onur; Kashkynbayev, Ardak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2018)
    It is rigorously proved that a Li-Yorke chaotic perturbation of a system with a homoclinic orbit creates chaos along each periodic trajectory. The structure of the chaos is investigated, and the existence of infinitely ...
  • Akhmet, Marat; Fen, Mehmet Onur (ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS, 2017)
    The results of this study are continuation of the research of Poincare chaos initiated in the papers (M. Akhmet and M.O. Fen, Commun Nonlinear Sci Numer Simulat 40 (2016) 1-5; M. Akhmet and M.O. Fen, Turk J Math, ...
  • Akhmet, M.; Fen, M. O.; Tleubergenova, M.; Zhamanshin, A. (UNIV MISKOLC INST MATH, MISKOLC-EGYETEMVAROS, MISKOLC, H-3515, HUNGARY, 2019)
    The existence of unpredictable motions in systems of quasilinear differential equations with hyperbolic linear part is rigorously proved. We make use of the topology of uniform convergence on compact sets and the contraction ...
  • Gül, Şükran (Birkhauser, 2020)
    For every prime p≥ 5 , we give examples of Beauville p-groups whose Beauville structures are never strongly real. This shows that there are nilpotent purely non-strongly real Beauville groups. On the other hand, we determine ...
  • Türkarslan, Ezgi; Ünver, Mehmet; Olgun, Murat (MAIK NAUKA/INTERPERIODICA/SPRINGER233 SPRING ST, NEW YORK, NY 10013-1578 USA, 2021-02)
    The concept of q-rung orthopair fuzzy set is the extension of the concept of both intuitionistic fuzzy set and Pythagorean fuzzy set. The aim of this paper is to define the concept of q-rung orthopair fuzzy topological ...
  • Pekmen, B. (BEGELL HOUSE INC, 50 NORTH ST, DANBURY, CT 06810 USA, 2017)
    In this study, the radial basis function pseudo-spectral (RBF-PS) method is applied for solving natural convective flow in a square cavity and in a curved pipe filled with a porous medium. RBF-PS constructs differentiation ...
  • Geridönmez, Bengisen Pekmen (ISFAHAN UNIV TECHNOLOGY, MECHANICAL ENGINEEING DEPT, JAFM OFFICE, ISFAHAN, 84156-83111, IRAN, 2017)
    In this study, radial basis function based differential quadrature (RBF-DQ) method is applied to the natural convection in an inclined unit square cavity under the effect of an applied magnetic field in different angles. ...
  • Fen, Mehmet Onur; Fen, Fatma Tokmak (UNIV SZEGED, BOLYAI INSTITUTE, ARADI VERTANUK TERE 1, 6720 SZEGED, HUNGARY, 2018)
    In this study, we investigate the dynamics of impulsive systems driven by a chaotic system. It is shown that the response impulsive system replicates the sensitivity and the period-doubling cascade of the drive. Illustrative ...
  • Solmaz, Şeyda; Bairamov, Elgiz (SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, 2021-07)
    : In this paper, we explore the Jost solutions and the scattering matrix of the impulsive difference Dirac systems (IDDS) on the whole axis and study their analytic and asymptotic properties. Furthermore, characteristic ...
  • Solmaz, Şeyda; Bairamov, Elgiz (WILEY, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA, 2020-07)
    In this paper, we study the Jost solutions of the impulsive Dirac systems (IDS) on entire axis and examine analytic and asymptotic properties of these solutions. Furthermore, we obtain a general form of the scattering ...
  • Fen, Mehmet Onur; Fen, Fatma Tokmak (ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS, 2017)
    The existence of Li-Yorke chaos in the dynamics of shunting inhibitory cellular neural networks (SICNNs) on time scales is investigated. It is rigorously proved by taking advantage of external inputs that the outputs of ...
  • Dil, Elif; Dil, Emre; Öztaş, Ahmet Mecit (IOP PUBLISHING LTD, TEMPLE CIRCUS, TEMPLE WAY, BRISTOL BS1 6BE, ENGLAND, 2020-06)
    In order to obtain a better fit for the observational data, various cosmological models have been developed in the literature. For this purpose, we propose an adiabatic expansion of the Universe with a polytropic fluid ...
  • Fen, Mehmet Onur; Fen, Fatma Tokmak (ELSEVIERRADARWEG 29, 1043 NX AMSTERDAM, NETHERLANDS, 2021-11-13)
    We rigorously prove that unpredictable oscillations take place in the dynamics of shunting inhibitory cellular neural networks (SICNNs) with delay when rectangular input currents generated by an unpredictable sequence are ...
  • Fen, Mehmet Onur; Akhmet, Marat; Tleubergenova, Madina; Zhamanshin, Akylbek (SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, ATATURK BULVARI NO 221, KAVAKLIDERE, TR-06100 ANKARA, TURKEY, 2019)
    The existence and uniqueness of unpredictable solutions in the dynamics of nonhomogeneous linear systems of differential and discrete equations are investigated. The hyperbolic cases are under discussion. The presence of ...
  • Fen, Mehmet Onur; Akhmet, Marat; Tleubergenova, Madina; Nugayeva, Zakhira (2020-10)
    We consider a new type of oscillations of discontinuous unpredictable solutions for linear impulsive nonhomogeneous systems. The models under investigation are with unpredictable perturbations. The definition of a piecewise ...

Search DSpace


Browse

My Account